Advertisement

Functional Analysis and Its Applications

, Volume 31, Issue 4, pp 286–289 | Cite as

On the closedness of some orbits of algebraic groups

  • V. L. Popov
Brief Communications

Keywords

Weight Vector Algebraic Group Unbounded Operator Linear Algebraic Group Primitive Ideal 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Dadok and V. Kac, J. Algebra,92, 504–524 (1985).zbMATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    J. E. Humphreys, Linear Algebraic Groups. Springer-Verlag, New York-Heidelberg-Berlin, 1975.zbMATHGoogle Scholar
  3. 3.
    A. Joseph, Quantum Groups and Their Primitive Ideals, Springer-Verlag, 1995.Google Scholar
  4. 4.
    V. L. Popov, Mat. Sb.,135, No. 3, 385–402 (1988).Google Scholar
  5. 5.
    V. L. Popov, Generators and Relations of the Affine Coordinate Rings of the Connected Semisimple Algebraic Groups, Preprint, 1995.Google Scholar
  6. 6.
    V. L. Popov and È. B. Vinberg, In: Encyclopaedia of Math. Sci.: Algebraic Geometry, IV, Vol. 55, Springer-Verlag, 1994, pp. 123–284.Google Scholar

Copyright information

© Plenum Publishing Corporation 1998

Authors and Affiliations

  • V. L. Popov

There are no affiliations available

Personalised recommendations